# SDR MALA040383

- Difficulty date: May 6, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N523XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2348
- Aircraft time: 10,427 hours, 10,282 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: MS2740017
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT GEAR RED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION. CYCLED GEAR LIGHT REMAINED ON AFTER RETRACTION.  AIR RETURN TO DTW.  MAINTENANCE JACKED A/C AND SWUNG GEAR NUMEROUS TIMES COULD NOT DUPLICATE ORIGINAL DISCREPANCY. CHANGED RELAY GF2 FOR PRECAUTIONARY MEASURES WITH SUBSEQUENT SWINGS.  ALL CHECKS GOOD AT THIS TIME.  PN MS27400-17 ALL IAW AVRO MM CHAP 12 & 32.
